# SDR IVLA2012FA0000195

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N822SG
- Make and model: Cirrus SR22
- Aircraft serial: 1503
- Aircraft time: 1,445 hours
- Engine: Cont IO550N
- Engine time: 1,445 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7160 · Engine Air Intake System
- Part: Attach Bolt
- Part number: AN334
- Condition: Worn
- Location: Eng Air Intake
- Part time: 1,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ALTERNATE AIR FLAPPER BOLT THREADS STRIPPED FROM VIBRATION.
